Pepsi Max - Playstation VR and PS4 bundles to be won daily Pepsi Max - Playstation VR and PS4 bundles to be won daily


Log in or Register to start shopping


Aspar Paracetamol Capsules 16s

Aspar Paracetamol Capsules 16s

16s x 12 x 1

Pack Size:16s
Pack Quantity:16 x Capsules
Product Code:542289
VAT Code:Standard
Product Category:Grocery > Medicines > Pain Relief
  • For the relief of pain


Product Marketing

An analgesic for the relief of mild to moderate pain, including migraine, headache, toothache and period pain.


Each hard gelatin capsule contains: Paracetamol 500mg as the active ingredient and the following inactive ingredients: Potato Starch, Sodium Lauryl Sulphate and Magnesium Stearate (E572), The capsule shell contains Gelatine, Erythrosine (E127), Patent Blue V (E131), Titanium Dioxide (E171) and Quinoline Yellow (E104)


Additional Information

  • Pack Type: Box


Preparation and Usage

Before taking this medicine:
Do not take with any other Paracetamol-containing products

Do not take if
You are sensitive to paracetamol or to any of the other ingredients.
Consult your doctor if
You are pregnant or breast-feeding
You are taking medicines such as metoclopramide, domperidone, cholestyramine or anti-coagulants including warfarin
You have liver or kidney problems or you regularly drink large amounts of alcohol.

How to take this medicine:
Dose: For oral use; unless otherwise directed by your doctor: Adults and children over 12 years; 1-2 capsules every 4 hours to a maximum of 8 capsules in 24 hours. Do not give to children under 12 years unless your doctor tells you to.

Do not exceed the stated dose.


Do not store above 25°C.
Store in the original packaging.
Keep in the outer carton to protect from light.
Do not use after the expiry date shown.

Max Temp °C: 25



Keep out of the sight and reach of children

If symptoms persist consult your doctor.
Immediate medical attention should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

Possible side effects:
Paracetamol may cause the following side-effects:
Occasionally skin rashes and other allergic reactions such as itching, shortness of breath and facial swelling have occurred. Very rarely blood disorders characterised by increased susceptibility to infection (colds) or unexpected bruising have been reported not necessarily caused by paracetamol.

Tell your doctor if you experience any unwanted effects whilst taking these capsules, including any not mentioned above.


Manufacturer's Address

Made by PL Holder:
Aspar Pharmaceuticals Ltd,
NW9 0EQ.



Customers who bought this also bought:


The image and product information have been prepared for illustration and information purposes only and may differ from that shown. Whilst Bestway/Batleys use reasonable endeavors to ensure that the product information presented is accurate and up to date it does not accept any liability for any information which may not be accurate, it is not a substitute for reading the product packaging or label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredients or nutritional information you should consult the manufacturer, whose contact details will appear on the packaging or label. Where there is a link to a third party's website for further information on the product, please note that Bestway/Batleys have no control over and no liability for the contents of that website. Bestway/Batleys accept no liability or responsibility whatsoever for any other web sites which may be accessed through the Bestway/Batleys websites. Bestway and Batleys are reliant upon third parties for much of the information provided and reserve the right to change data, references and product specifications at any time. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Bestways/Batleys prior consent, nor without due acknowledgement.


In order to show you the product range available at your local depot, please enter your postcode:

Just show me the default range »

Existing Customers

Please log in »